Suicidal member begs for help from anti-psychiatry ghouls

HELP PLESEE PLEASE PLEASE AKATHISIA
« on: January 26, 2019, 10:27:38 pm »

PinkGlitter

Internal external all of it. Pure HELL mental HELL WANT TO DIE NOW HOW DO YOU COPE NEED TO TALK TO SOEMOEN ASAP PLEASE VERY VERY VERY SUICIDAL NOT GOING MAKE IT PLESSE PLEASE HELP

Health emergency: Starving Benzo Buddies member cries out for help after site brainwashes him into fearing ALL food

dont understand, 1 cup of decaff green tea has made me so nauseas.? Anyone
« on: January 22, 2019, 04:38:20 pm »

[Buddie]

My anxiety is so off the wall I can’t function at all. I am trying my very best, but needed something to calm and tried a cup of decaf green tea. Yes it calmed slightly but I feel so very sick now, and I need to be able to eat as I am skin and bone.
Has this happened to anyone else. I am scared of everything now, including food, in case it makes things worse. Even my go to bananas it seems have too much sugar. What can I eat, I don’t know I really am at the end of what I can take. Truly I am
Can’t have bread or grains glutamate reaction can’t have dairy, can’t have fruit, can’t have cruciferous veg, what can I have?
I am in a terrible mess, I want to live please I know you have helped me many times , but can you help me through this fear and panic, and learn how to trust food because I am starving to death, and scared. .I don’t know where to turn but to my friends here. I can’t make a smoothy as I am not in control of the kitchen and too scared to do much anyway.
What is happening to me?

Mother worries about chattering son’s violent fantasies

Non stop chattering
« on: October 17, 2018, 04:07:20 pm »

[Buddie]

This is my son’s account. I am posting this for advice.

Forgetting all the backstory here is current problem:

He talks incessantly all day long about how he needs to die and other obsessive issues. He regularly threatens physical violence to us and himself. Before you suggest hospitalization, we’ve already been down that road a number of times.

Is there some sort of way to stop the talking and threats? And I don’t mean with a drug or a hospital. These are withdrawal symptoms. He has been off Ativan for 55 days now.

Benzo Buddies member begs to be committed

Can someone tell me what this symptom is.
« on: August 24, 2018, 12:58:14 pm »

[Buddie]

I’m textin and messaging my family, it as if a robot is doing it everything is automotive I don’t have any emotional response to the things I’m sending.

I’m actually sending them things which will easily have me committed or in a worse position.

I feel my sense of self slipping away completely, all automatic actions and responses.

All down to these pills I was fine before.

I’ve thought about reinstating.

Can anyone pin point what this?

Cyberchrondriac force fed steady diet of Benzo Buddies bullshit until she imagines she has benzo belly (a condition that doesn’t exist)

Benzo belly - help please!
« on: March 01, 2018, 11:29:30 pm »

[Buddie]

Hi,

I’ve been weaning for a year – initial dose: 6.5mg Xanax, current dose: 0.25mg Xanax, 40mg Valium. Currently tapering at .125mg Xanax per week with a break every third week or longer breaks if I have something important coming up.

Through the decreases I’ve experienced stomach upset in many varieties and degrees, I had no idea about benzo belly but I realise I’ve been having small bouts of it.

Anyway.. my last decrease was over a week ago and about 4 days in I started getting horrible pain and bloating. I try to stay very active to distract while tapering but these symptoms are so severe I just want to crawl up and sleep forever.

I haven’t been able to continue my activities as usual – my endurance is very limited, I think the pain is draining my energy.

I’ve tried prochlorperazine (stemetil), peppermint, po chai, resting.. I’m not getting any relief and it’s not going away like it usually does after a couple of days.

I know there are a lot of threads on this and I’ve read a lot, I just don’t understand why I’m getting it so severely when my tapering is so minimal and I’ve only had it mildly (comparatively) before. I am very close to being completely off Xanax (2 more decreases), are the last couple of decreases harder than the others?

Is there ANYTHING I can do to relieve this pain or at least give myself enough energy to continue my activities? (I dance at least 9 hours a week, it keeps me sane).

Any thoughts or help would be much appreciated 🙏❤

Cult members salivate at prospect of forcing 74-year old mother into abusive taper regimen

Caring for aging parents before during and after withdrawal
« on: February 05, 2018, 02:22:22 pm »

[Buddie]

My mother is sick. She is 74 and in tolerance withdrawal herself. Having survived this nighmare, I recognize so much of her struggles to be benzo related. Add to that her weakened and elderly state, and I just cant find the way out for her. Let alone navigate through the storm.

I wanted to share experiences, ideas and thoughts from anyone else who knows this journey!

Peace&Love
[…]&Faith

82-year-old Benzo Buddies member needs walker after abusive taper, admits he’ll never recover

Re: Over 60 help and support.
« Reply #204 on: January 26, 2018, 04:15:39 am »

[Buddie]

Hey fellow prunes! (I can say that because, at 82, I bet I’m the pruniest.) I was on 2.5 mg of clonazepam/day, as prescribed, for 25 years (Why didn’t I question this?!). I’ve been off for 20 months and continue to experience head pressure, dizziness, light headedness, non-specific agitation, flu-like malaise, insomnia, cog fog, and I forget what else. The symptoms wax an wane throughout the day. I also have serious back problems which were precipitated by all the running I did (12 miles/day during my 40s), so I need a walker to travel more than 100 yards. So, folks, I feel your pain, and then some. I do my best to retain the modicum of physical fitness I have left by traversing my basement stairs (17 steps) 120 times every morning. It works up a good sweat and gets my heart rate up. Then I do 100 pushups. I’m not saying this to try to impress you but rather to suggest that as much physical activity as you can stand is an important means of fighting the benzo-beast. Often, during my stair exercise, I feel that I can’t go on but so far I’ve always made it through and I really think it’s helping me cope. When I consider the overall withdrawal trajectory I think the symptoms are gradually diminishing, although I still have a long way to go and at my age I’ll probably not achieve full recovery. In any case, I’m not giving up, and neither are you youngsters. Right? Right!